An effective Shafarevich theorem for elliptic curves

Volume 148 / 2011

Clemens Fuchs, Rafael von Känel, Gisbert Wüstholz Acta Arithmetica 148 (2011), 189-203 MSC: Primary 11G05, 11D25, 14H52; Secondary 14D20, 14G40. DOI: 10.4064/aa148-2-5

Authors

  • Clemens FuchsDepartment of Mathematics
    ETH Zürich
    Rämistrasse 101
    8092 Zürich, Switzerland
    e-mail
  • Rafael von KänelDepartment of Mathematics
    ETH Zürich
    Rämistrasse 101
    8092 Zürich, Switzerland
    e-mail
  • Gisbert WüstholzDepartment of Mathematics
    ETH Zürich
    Rämistrasse 101
    8092 Zürich, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image